-
Aleve Pain Relief Naproxen Sodium Tablets, 24 Count
- HSA/FSA Eligible
- UP TO 12-HOUR PAIN RELIEFMEDICINE: Minor arthritis, headache, and back pain relief medicine, with the strength to last up to 12 hours
- FEVER REDUCER: This pain medicine for adults and children ages 12 and up also temporarily reduces fever
- EFFEctIVE PAIN RELIEVER: Temporarily reduces fever and relieves minor pain of arthritis, menstrual cramps, muscular aches, backache, toothache, headache and the common cold
- CHILD-RESISTANT PACKAGING: Aleve pain relief pills come in a convenient, child-resistant bottle
- DOctOR RECOMMENDED:Aleve is the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain
- EASY TO TAKE: Aleve Naproxen Tablets comes in small, round form that makes themeasy to swallow
$7.65 -
Motrin PM Caplets, 200 mg Ibuprofen & 38 mg Sleep Aid, Nighttime Relief for Minor Pains, 20 ct
- 20-count bottle of Motrin PM caplets for effective pain relief with a proven sleep aid to help ease today’s aches so that you can fall asleep and stay asleep
- This nighttime pain reliever provides relief from occasional sleeplessness when associated with minor aches and pains, due to arthritis, headache, backache and menstrual cramps
- Each Motrin PM caplet contains 200 milligrams of ibuprofen with a gentle nighttime sleep-aid to help stop pain at its source so that you can get the sleep you need and the pain relief you deserve
- Motrin PM is indicated for ages 12 years or older and is safe and effective when used as directed
- These ibuprofen/diphenhydramine caplets provide targeted pain relief with a nighttime sleep-aid so that you feel rested and ready to take on tomorrow
$4.99 -
Children’s Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen, Berry Flavored, 4 fl. oz
- 4-fluid ounces of Children’s Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
- This liquid medicine temporarily relieves your child’s minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
- This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID painreliever and fever-reducer to provide relief from pain due to the cold & flu
- Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid’s pain reliever easy
- With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
$5.95 -
EXTRA Polar Ice Sugarfree Gum, 15 Sticks (Pack of 10)
- Package includes 10 individual packs.
- An avalanche of icy flavor in every piece.
- Give Extra, get extra, because sometimes the little things last the longest.
- Sharing a piece of Extra gum helps you live life’s little moments.
- Sugar-free chewing gum that’s perfect to share with friends, family, or someone new.
$15.95 -
Stacker **Blister 3** 24PC/BX
Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our website. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. BulkBuyerPro.com, registered as GDD SERVICES LLC, assumes no liability for inaccuracies or misstatements about products.
$24.35 -
Extra Pink Lemonade 15 Sticks Per Pack 10 Packs Per Inner (Total 150 Sticks)
- Contains ten (10) 15-piece packs of EXTRA Pink Lemonade Sugar Free Chewing Gum
- Enjoy the sweet and tart flavor of thirst-quenching lemonade in every chew of this sugar free gum
- Reading a book? Scrolling a timeline? Headed on a long road trip? Chew it before you do it with EXTRA Pink Lemonade Chewing Gum
- With 15 sticks in each pack, share a piece of pink lemonade sugar free chewing gum with friends, family, or someone new for EXTRA special connections
- Give EXTRA, Get Extra! This limited edition chewing gum will not last long, so grab your pack of fruit gum today
$15.95 -
Extra Polar Ice Sugarfree Chewing Gum, 35-stick Packs (Pack of 6)
- Features six (6) 35-stick packs of EXTRA Polar Ice Chewing Gum
- A refreshing burst of bold mint flavor
- Experience long-lasting flavor on the road with individually wrapped sticks of gum
- Stay focused for tests and big presentations with delicious EXTRA Gum
- Celebrate life’s little moments with EXTRA Sugarfree Gum
$22.95 -
Extra Spearmint Sugar Free Chewing Gum Bulk Pack, 35 Count (6 Pack)
- Crisp, invigorating refreshment from head to toe.
- Give extra, get extra, because sometimes the little things last the longest.
- Sharing a piece of extra gum helps you live life’s little moments.
- Sugar-free chewing gum that’s perfect to share with friends, family, or someone new.
- Package includes 6 individual packs, 35-pieces each.
$22.95 -
Extra Spearmint Sugar Free Chewing Gum Bulk Pack, 35 Count (2 Pack), Low Calorie
- Package includes 2 individual packs, 35-pieces each.
- Crisp, invigorating refreshment from head to toe.
- Sharing a piece of extra gum helps you live life’s little moments.
- Sugar-free chewing gum that’s perfect to share with friends, family, or someone new.
$7.95 -
Extra Classic Bubble Sugar Free Chewing Gum, 15 Count (Pack of 10)
- A Classic Bubble flavor that takes you back to childhood.
- Give Extra, get extra, because sometimes the little things last the longest.
- Sharing a piece of Extra gum helps you live life’s little moments.
- Sugar-free chewing gum that’s perfect to share with friends, family, or someone new.
- Package includes 10 individual packs.
$15.95 -
EXTRA Refreshers Mint Mix Gum, 3.21-Ounce 40-Piece Bottle (Pack of 6)
- Contains six (6) 3.21-ounce 40-piece bottles of EXTRA Refreshers Mint Mix Gum
- Enjoy a variety of 3 flavors in each easily opened and closed bottle featuring peppermint freeze, icy spearmint and sweet mint
- Experience crisp flavor in a cool refreshing chew with each piece of EXTRA Refreshers Mint Mix Gum
- Stay focused while chewing delicious EXTRA Refreshers Mint Mix Gum
- Enjoy long lasting flavor on the road or wherever life takes you
$20.95 -
Extra Smooth Mint Sugarfree Gum 15 Count (Pack of 10)
- A mellow mint that’s all spark and no bite
- Give Extra, get extra, because sometimes the little things last the longest
- Sharing a piece of Extra gum helps you live life’s little moments
- Sugar-free chewing gum that’s perfect to share with friends, family, or someone new
- Package includes 10 individual packs
$15.95